Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spaces with noncoinciding dimensions

Author: M. G. Charalambous
Journal: Proc. Amer. Math. Soc. 94 (1985), 507-515
MSC: Primary 54F45; Secondary 54G20
MathSciNet review: 787903
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any given nonnegative integers $ l,m,n$ with $ \max \{l,m\} \leqslant n$ and $ n = 0$ if $ m = 0$, we construct a normal, Hausdorff and separable space $ X$ with $ \operatorname{ind} X = l,\dim X = m$ and $ \operatorname{ind} X = n$. We also construct a space $ {X_n}$ with $ \dim {X_n} = 1$ and $ \operatorname{ind} {X_n} = \operatorname{Ind}{X_n} = n$ which is the limit space of an inverse limit sequence of compact, Hausdorff and separable spaces all of whose dimensions are one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54G20

Retrieve articles in all journals with MSC: 54F45, 54G20

Additional Information

PII: S 0002-9939(1985)0787903-5
Keywords: Covering and inductive dimensions, compact, Hausdorff, separable, normal and perfectly normal spaces
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia